# SDR CA110202003

- Difficulty date: February 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 757-2B7
- Engine: Rroyce RB211535E4
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20064
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED, FOLLOWING LT MLG RETRACT ACTUATOR BEING REPLACED DUE TO LEAKING. AFTER TAKE-OFF WHEN GEAR SELECTED UP, LH GEAR DOOR INDICATION REMAINED ILLUMINATED FOLLOWED BY GEAR DISAGREE MSG. GEAR CYCLED TWICE, NO CHANGE. GEAR EXTENDED WITH NO FAULTS. AIRCRAFT RETURNED TO DEPARTURE POINT.  MAINTENANCE IS CURRENTLY INVESTIGATING. WILL FOLLOW UP.  ACTUATOR P/N 273N2006-4 (S/N AS01898) INSTALLED TO REPLACE LEAKING ACUTATOR, WAS FOUND TO BE BAD FROM STOCK, WOULD NOT TRAVEL FULLY. ACTUATOR REPLACED (NEW S/N SA01243) AGAIN, AIRCRAFT TEST FLOWN - NO FURTHER PROBLEMS NOTED. AIRCRAFT RELEASED FOR SERVICE.
